Pamprin

Active Ingredient(s): Acetaminophen + Pamabrom + Pyrilamine
Category: Women's Health / Fertility



Pamprin Overview

Midol is a brand of over-the-counter analgesic drugs marketed for menstrual cramping and other effects related to premenstrual syndrome and menstruation. Various subbrands are formulated using different active ingredients. Midol is distributed by Bayer. Midol was originally sold in 1911 as a headache and toothache remedy that was considered safer because it did not use the narcotics typically used at the time.[1] It was then promoted as a cure for hiccups claiming it controlle...

Read more Pamprin Details
Details May Include Instructions, Side Effects, Interactions, Etc. Drug monograph is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Midol

Recent Pamprin Forums: RSS Feed

Purple pill with p on one side with two wavy lines

I found this purple pill at work and would like to identify it...it's purple with the letter p and two wavy lines on both sides of the p...on the other side it looks like a imprinted oval or bug?? Thank you ## This is most likely an over the counter product - Pamprin according to a related thread: Oblong Light Purple Pill With ~p~ On One Side

Updated
Help identify a lavender oblong pill

Found a lavender pill, oblong with the letter P stamped on one side with swirls on each side. Almost exactly like so. ~P~ Any ideas? ## did you find out what this pill is because I found one under a bed recently ## Hello CoyoteRose, This pill is a pamprin pill which is used to relieve pain for conditions such as muscle aches, toothaches, menstrual cramps, or headaches. This medicine is a combination of aspirin, acetaminophen, and caffeine and can be purchased over the counter. I hope this helps.

Updated
Light purple capsule shaped pill with P imprint

Actual imprint is ~P~. Light purple capsule-shaped pill. I have no further information other than what is posted here ## Hello Beverly The pill you are describing is a Pamprin which is an over the counter drug used for the temporary relief of some symptoms associated with menstrual periods. There are two types of Pamprin, Multi-Symptom which is light purple and Extra Strength which comes in light red.Here is some information on what is inside of one Pamprin Multi-Symptom pill. Active ingredients: -Acetaminophen 500mg -Pamabrom 25mg -Pyrilamine maleate 15mg Inactive ingredients: -Blue 2 -Candelilla wax -Corn starch -Ethylparaben -Magnesium stearate -Microcrystalline cellulose -Polyethylene glycol -Poly vinyl alcohol -Povidone -Pregelatinized starch -Propylparaben -Red 40 -Sodium starch g...

Updated
cyclobenzoprine ingredients compared to pamprin or midol

Are cyclobenzoprine ingredients similar to midol or pamprin? My daughter is allergic to midol, pamprin, and other type drugs. Wondering if cyclobenzaprine will help with menstrual cramps and cause an allergic reaction. Thanks for assistance. ## Hi, Janice! How are you? No, it is not a similar medication, at all. That is the active ingredient Cyclobenzaprine, it is a muscle relaxant that's available only by prescription. Learn more Cyclobenzaprine details here. What ingredient in the others is she allergic to? Knowing that may enable someone to suggest an alternative that she can take. Has she consulted her doctor?

Updated

Possible Dosages for this and Related Drugs:

Acetaminophen + Pamabrom + Pyrilamine
  • Tablet: 500mg + 25mg + 15mg
Note: Above list includes dosages for all drugs with the same combination of active ingredients.

Drugs with one or more similar ingredients: (268 results)